# SDR USAA070389

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 21,172 hours, 21,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23, RIGHT OUTBOARD SEAT TRACK -Y760 HAS CORROSION.  SPLICED IN NEW SECTION IAW SRM 53-00-15 FIG 201, DEFECT SIZE:  1 INCH DIA.
